# SDR ABXA080213

- Difficulty date: July 28, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 41,419 hours, 46,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS IN COCKPIT WOULD NOT ILLUMINATE DURING TEST.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC9 AMM 33-53-02-4.  (S)
